# SDR ASAA2013070695517

- Difficulty date: July 6, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C339328
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW LOWER AFT ANGLE HAS EXFOLIATING CORROSION ON LWR OTBD SURFACE.  R & R ANGLE.
